Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 75, Number 253

All articles in this issue are freely accessible.

An observation on Korn’s inequality for nonconforming finite element methods
Kent-Andre Mardal and Ragnar Winther.
Math. Comp. 75 (2006), 1-6
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176387
Finite element approximation of a phase field model for surface diffusion of voids in a stressed solid
John W. Barrett, Harald Garcke and Robert Nürnberg.
Math. Comp. 75 (2006), 7-41
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176388
Sharp $L^{1}$ a posteriori error analysis for nonlinear convection-diffusion problems
Zhiming Chen and Guanghua Ji.
Math. Comp. 75 (2006), 43-71
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176389
Hierarchical decomposition of domains with fractures
Susanna Gebauer, Ralf Kornhuber and Harry Yserentant.
Math. Comp. 75 (2006), 73-90
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176390
A semi-implicit monotone difference scheme for an initial-boundary value problem of a strongly degenerate parabolic equation modeling sedimentation-consolidation processes
Raimund Bürger, Aníbal Coronel and Mauricio Sepúlveda.
Math. Comp. 75 (2006), 91-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176391
Error estimate for the approximation of nonlinear conservation laws on bounded domains by the finite volume method
Mario Ohlberger and Julien Vovelle.
Math. Comp. 75 (2006), 113-150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176392
Stability analysis for delay differential equations with multidelays and numerical examples
Leping Sun.
Math. Comp. 75 (2006), 151-165
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176393
The multi-symplecticity of partitioned Runge-Kutta methods for Hamiltonian PDEs
Jialin Hong, Hongyu Liu and Geng Sun.
Math. Comp. 75 (2006), 167-181
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176395
Global optimization of explicit strong-stability-preserving Runge-Kutta methods
Steven J. Ruuth.
Math. Comp. 75 (2006), 183-207
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176394
An efficient numerical scheme for precise time integration of a diffusion-dissolution/precipitation chemical system
Blaise Faugeras, Jérôme Pousin and Franck Fontvieille.
Math. Comp. 75 (2006), 209-222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176396
Accurate and efficient evaluation of Schur and Jack functions
James Demmel and Plamen Koev.
Math. Comp. 75 (2006), 223-239
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176397
Comparison theorems of Kolmogorov type and exact values of $n$-widths on Hardy–Sobolev classes
Gensun Fang and Xuehua Li.
Math. Comp. 75 (2006), 241-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176398
Wavelet-based filters for accurate computation of derivatives
Maurice Hasson.
Math. Comp. 75 (2006), 259-280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176399
Orthogonal Laurent polynomials corresponding to certain strong Stieltjes distributions with applications to numerical quadratures
C. Díaz-Mendoza, P. González-Vera, M. Jiménez Paiz and F. Cala Rodríguez.
Math. Comp. 75 (2006), 281-305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176400
On computing rational Gauss-Chebyshev quadrature formulas
Joris Van Deun, Adhemar Bultheel and Pablo González Vera.
Math. Comp. 75 (2006), 307-326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176401
Extension of a class of periodizing variable transformations for numerical Integration
Avram Sidi.
Math. Comp. 75 (2006), 327-343
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176402
Homotopic residual correction processes
V. Y. Pan, M. Kunin, R. E. Rosholt and H. Kodal.
Math. Comp. 75 (2006), 345-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176403
Minimality and other properties of the width-$w$ nonadjacent form
James A. Muir and Douglas R. Stinson.
Math. Comp. 75 (2006), 369-384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176404
The trace of totally positive algebraic integers
Julián Aguirre, Mikel Bilbao and Juan Carlos Peral.
Math. Comp. 75 (2006), 385-393
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176405
Some remarks on Richardson orbits in complex symmetric spaces
Alfred G. Noël.
Math. Comp. 75 (2006), 395-417
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176406
Some heuristics and results for small cycles of the discrete logarithm
Joshua Holden and Pieter Moree.
Math. Comp. 75 (2006), 419-449
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176407
Notes on some new kinds of pseudoprimes
Zhenxiang Zhang.
Math. Comp. 75 (2006), 451-460
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176408
Gröbner bases and generalized Padé approximation
Jeffrey B. Farr and Shuhong Gao.
Math. Comp. 75 (2006), 461-473
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176409
An old conjecture of Erdos–Turán on additive bases
Peter Borwein, Stephen Choi and Frank Chu.
Math. Comp. 75 (2006), 475-484
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2176410
Normal integral bases for $A_{4}$ extensions of the rationals
Jean Cougnard.
Math. Comp. 75 (2006), 485-496
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176411
Aurifeuillian factorization
Andrew Granville and Peter Pleasants.
Math. Comp. 75 (2006), 497-508
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176412

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Simulating Hamiltonian dynamics, by Benedict Leimkuhler and Sebastian Reich.
Reviewers: Ernst Hairer and Gerhard Wanner
Math. Comp. 75 (2006), 509-510
Review information
Full-text PDF Free Access